# SDR USAA2014063000042

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 15,988 hours, 10,718 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015183403
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PYLON LOWER LINK OTBD & INBD FITTING SHEAR PIN LOCKNUTS LOOSE.  RE-TORQUED THE RT PYLON LOWER LINK OTBD & INBD FITTING SHEAR PIN LOCKNUTS & APPLIED THE APPROPRIATE SAFETIES.
